April  2019, 39(4): 1957-1974. doi: 10.3934/dcds.2019082

Binary differential equations with symmetries

1. 

Instituto de Ciências Matemáticas e de Computação, Universidade de São Paulo-Campus de São Carlos, Caixa Postal 668, 13560-970 São Carlos SP, Brazil

2. 

Departamento de Matemática e Estatística, Universidade Federal S. J. del Rei, P. Frei Orlando, 170, Centro, S. J. del Rei, MG, 36307-352, Brazil

Received  February 2018 Revised  September 2018 Published  January 2019

Fund Project: This study was financed in part by Coordenação de Aperfeiçoamento de Pessoal de Nível Superior - Brasil (CAPES) - Finance Code 001. Grant number 8474758/D for P.T. and CAPES/FCT grant 88887.125430/2016-00 for M.M.

This paper introduces the study of occurrence of symmetries in binary differential equations (BDEs). These are implicit differential equations given by the zeros of a quadratic 1-form, $ a(x,y)dy^2 + b(x,y)dxdy + c(x,y)dx^2 = 0, $ for $ a, b, c $ smooth real functions defined on an open set of $ \mathbb{R}^2 $. Generically, solutions of a BDE are given as leaves of a pair of foliations, and the action of a symmetry must depend not only whether it preserves or inverts the plane orientation, but also whether it preserves or interchanges the foliations. The first main result reveals this dependence, which is given algebraically by a formula relating three group homomorphisms defined on the symmetry group of the BDE. The second main result adapts methods from invariant theory of compact Lie groups to obtain an algorithm to compute general expressions of equivariant quadratic 1-forms under each compact subgroup of the orthogonal group $ {{\bf{O}}(2)} $.

Citation: Miriam Manoel, Patrícia Tempesta. Binary differential equations with symmetries. Discrete and Continuous Dynamical Systems, 2019, 39 (4) : 1957-1974. doi: 10.3934/dcds.2019082
References:
[1]

F. AntoneliP. H. BaptistelliA. P. S. Dias and M. Manoel, Invariant theory and reversible-equivariant vector fields, J. Pure Appl. Alg., 213 (2009), 649-663.  doi: 10.1016/j.jpaa.2008.08.002.

[2]

V. I. Arnold, Geometrical Methods in the Theory of Ordinary Differential Equations, Springer Verlag, New York, 1983.

[3]

J. W. Bruce and D. L. Fidal, On binary differential equations and umbilics, Proc. Roy. Soc. Edinburgh, Sect. A, 111 (1989), 147-168.  doi: 10.1017/S0308210500025087.

[4]

J. W. Bruce and F. Tari, On binary differential equations, Nonlinearity, 8 (1995), 255-271.  doi: 10.1088/0951-7715/8/2/008.

[5]

J. W. Bruce and F. Tari, Implicit differential equations from the singularity theory viewpoint, singularities and differential equations, Banach Center Publ., 33 (1996), 23-38. 

[6]

J. W. Bruce and F. Tari, On the multiplicity of implicit differential equations, J. Diff. Eq., 148 (1998), 122-147.  doi: 10.1006/jdeq.1998.3454.

[7]

L. Dara, Singularités génériques des équations differentielles multiformes, Bull. Soc. Brazil Math., 6 (1975), 95-128.  doi: 10.1007/BF02584779.

[8]

G. Darboux, Sur la Forme Des Lignes de Courbure Dans la Voisignage D'un Ombilic, Lençons sur la Théorie des Surfaces, vol Ⅳ Note 7, Paris: Gautheir, Villares, (1896).

[9]

M. Field and M. Golubitsky, Symmetry in Chaos. A Search for Pattern in Mathematics, art, and Nature, 2nd edition, SIAM J. Appl. Math., Philadelphia, PA, 2009.

[10]

R. Garcia and J. Sotomayor, Differential Equations of Classical Geometry, a Qualitative Theory, 27a Colóquio Brasileiro de Matemática, Rio de Janeiro, 2009.

[11]

T. Golubitsky, I. Stewart and D. Schaeffer, Singularities and Groups in Bifurcation Theory, Vol Ⅱ, Appl. Math. Sci. 69, Springer-Verlag, 1984.

[12]

V. Guíñez, Rank two codimention 1 singularities of positive quadratic differential equations, Nonlinearity, 10 (1997), 631-654.  doi: 10.1088/0951-7715/10/3/004.

[13]

V. Guíñez, Positive quadratic differential forms and foliations with singularities on surfaces, Trans. A.M.S., 309 (1998), 477-502.  doi: 10.1090/S0002-9947-1988-0961601-4.

[14]

Gutierrez  and Guíñnez, Positive quadratic differential forms: Linearization, finite determinacy and versal unfolding, Ann. Fac. Sci. Toulouse Math, 5 (1996), 661-690.  doi: 10.5802/afst.844.

[15]

C. Gutierrez ans J. Sotomayor, Lines of curvature, umbilic points and Carathéodory conjecture, Resenhas IME-USP, 3 (1998), 291-322. 

[16]

E. Hopf, Differential Geometry in the Large, L. N. M., 1000, Springer-Verlag, 1979.

[17]

M. Manoel and P. Tempesta, Homogeneus binary differential equations with symmetries, Preprint, 2018.

[18] P. J. Olver, Equivalence, Invariants and Symmetry, Cambridge University Press, Cambridge, 1995. 
[19]

J. Sotomayor and C. Gutierrez, Structurally stable configurations of lines of principal curvature, Bif. Erg. Th. Appl., Dijon, (1981), 195–215, Astérisque, (1982), 98–99.

[20]

F. Tari, Pairs of foliations on surfaces, in Proc. Real and Complex Singularities, LMS Lecture Notes Series, 380 (2010), 305–337.

[21]

F. Tari, Geometric properties of the solutions of implicit differential equations, Discrete Contin. Dyn. Syst., 17 (2007), 349-364.  doi: 10.3934/dcds.2007.17.349.

[22]

F. Tari, Two-parameter families of implicit differential equations, Discrete Contin. Dyn. Syst., 13 (2005), 139-162.  doi: 10.3934/dcds.2005.13.139.

show all references

References:
[1]

F. AntoneliP. H. BaptistelliA. P. S. Dias and M. Manoel, Invariant theory and reversible-equivariant vector fields, J. Pure Appl. Alg., 213 (2009), 649-663.  doi: 10.1016/j.jpaa.2008.08.002.

[2]

V. I. Arnold, Geometrical Methods in the Theory of Ordinary Differential Equations, Springer Verlag, New York, 1983.

[3]

J. W. Bruce and D. L. Fidal, On binary differential equations and umbilics, Proc. Roy. Soc. Edinburgh, Sect. A, 111 (1989), 147-168.  doi: 10.1017/S0308210500025087.

[4]

J. W. Bruce and F. Tari, On binary differential equations, Nonlinearity, 8 (1995), 255-271.  doi: 10.1088/0951-7715/8/2/008.

[5]

J. W. Bruce and F. Tari, Implicit differential equations from the singularity theory viewpoint, singularities and differential equations, Banach Center Publ., 33 (1996), 23-38. 

[6]

J. W. Bruce and F. Tari, On the multiplicity of implicit differential equations, J. Diff. Eq., 148 (1998), 122-147.  doi: 10.1006/jdeq.1998.3454.

[7]

L. Dara, Singularités génériques des équations differentielles multiformes, Bull. Soc. Brazil Math., 6 (1975), 95-128.  doi: 10.1007/BF02584779.

[8]

G. Darboux, Sur la Forme Des Lignes de Courbure Dans la Voisignage D'un Ombilic, Lençons sur la Théorie des Surfaces, vol Ⅳ Note 7, Paris: Gautheir, Villares, (1896).

[9]

M. Field and M. Golubitsky, Symmetry in Chaos. A Search for Pattern in Mathematics, art, and Nature, 2nd edition, SIAM J. Appl. Math., Philadelphia, PA, 2009.

[10]

R. Garcia and J. Sotomayor, Differential Equations of Classical Geometry, a Qualitative Theory, 27a Colóquio Brasileiro de Matemática, Rio de Janeiro, 2009.

[11]

T. Golubitsky, I. Stewart and D. Schaeffer, Singularities and Groups in Bifurcation Theory, Vol Ⅱ, Appl. Math. Sci. 69, Springer-Verlag, 1984.

[12]

V. Guíñez, Rank two codimention 1 singularities of positive quadratic differential equations, Nonlinearity, 10 (1997), 631-654.  doi: 10.1088/0951-7715/10/3/004.

[13]

V. Guíñez, Positive quadratic differential forms and foliations with singularities on surfaces, Trans. A.M.S., 309 (1998), 477-502.  doi: 10.1090/S0002-9947-1988-0961601-4.

[14]

Gutierrez  and Guíñnez, Positive quadratic differential forms: Linearization, finite determinacy and versal unfolding, Ann. Fac. Sci. Toulouse Math, 5 (1996), 661-690.  doi: 10.5802/afst.844.

[15]

C. Gutierrez ans J. Sotomayor, Lines of curvature, umbilic points and Carathéodory conjecture, Resenhas IME-USP, 3 (1998), 291-322. 

[16]

E. Hopf, Differential Geometry in the Large, L. N. M., 1000, Springer-Verlag, 1979.

[17]

M. Manoel and P. Tempesta, Homogeneus binary differential equations with symmetries, Preprint, 2018.

[18] P. J. Olver, Equivalence, Invariants and Symmetry, Cambridge University Press, Cambridge, 1995. 
[19]

J. Sotomayor and C. Gutierrez, Structurally stable configurations of lines of principal curvature, Bif. Erg. Th. Appl., Dijon, (1981), 195–215, Astérisque, (1982), 98–99.

[20]

F. Tari, Pairs of foliations on surfaces, in Proc. Real and Complex Singularities, LMS Lecture Notes Series, 380 (2010), 305–337.

[21]

F. Tari, Geometric properties of the solutions of implicit differential equations, Discrete Contin. Dyn. Syst., 17 (2007), 349-364.  doi: 10.3934/dcds.2007.17.349.

[22]

F. Tari, Two-parameter families of implicit differential equations, Discrete Contin. Dyn. Syst., 13 (2005), 139-162.  doi: 10.3934/dcds.2005.13.139.

Figure 1.  Configurations of symmetric BDEs. In (a) and (b) the symmetry group is $ {\bf Z}_2\times {\bf Z}_2 $ and in (c) the symmetry group is $ {\bf{D}}_6 $
Figure 2.  Configurations with symmetry (a) $ {\bf{SO}}(2) $, (b) $ {\bf{O}}(2) $ and (c) $ {\bf{O}}(2)[{\bf{SO}}(2)] $
Figure 3.  Configurations with symmetry group given by (a) $ {\bf{Z}}_5 $ and (b) $ {\bf{Z}}_4[{\bf{Z}}_2] $
Figure 4.  Configurations with symmetry groups $ {\bf{D}}_5 $, $ {\bf{D}}_6[{\bf{Z}}_6] $ and $ {\bf{D}}_6[{\bf{D}}_3(\kappa_x)] $
Figure 5.  Configurations with symmetry groups $ {\bf{Z}}_2 $ and $ {\bf{Z}}_2[{\bf 1}] $
Figure 6.  Configurations with symmetry groups $ {\bf{Z}}_2 \times {\bf{Z}}_2, {\bf{Z}}_2 \times {\bf{Z}}_2[{\bf{Z}}_2(-I)] $ and $ {\bf{Z}}_2 \times {\bf{Z}}_2 [{\bf{Z}}_2(\kappa_x)] $
Table 1.  General forms of equivariant quadratic differential forms on the plane under closed subgroups of O$ (2) $
$ \Gamma[\ker \eta] $ $ \ker \lambda $ General form
$ {\bf{SO}}(2) $ $ {\bf{SO}}(2) $ $ a = p_1 + (y^2-x^2)p_2 + 2xyp_3; $
$ b = 2xyp_2 + (x^2-y^2)p_3; $
$ c = p_1 + (x^2-y^2)p_2 - 2xyp_3, $
$ p_i \in \mathcal{P}({\bf{SO}}(2)), i = 1,2,3. $
${\bf{O}}(2) $ $ {\bf{SO}}(2) $ $ a = p_1 + (y^2-x^2)p_2; \ b = 2xyp_2; $
$ c = p_1 + (x^2-y^2)p_2, \ p_i \in \mathcal{P}({\bf{O}}(2)), i = 1,2. $
$ {\bf{O}}(2)[{\bf{SO}}(2)] $ $ {\bf{O}}(2) $ $ a = 2xyp; $
$ b = (x^2-y^2)p; $
$ c = -2xyp, p \in \mathcal{P}({\bf{O}}(2)). $
$ {\bf Z}_n, \\ n \geq 3 $ $ {\bf Z}_n $ $ a = p_1 + (y^2-x^2)p_2 + 2xyp_3 -A_1p_4 -A_2p_5; $
$ b = 2xyp_2 + (x^2-y^2)p_3 + A_1p_5 -A_2p_4; $
$ c = p_1 + (x^2-y^2)p_2 -2xyp_3 +A_1p_4 + A_2p_5, $
$ p_i \in \mathcal{P}({\bf Z}_n ), i = 1,..., 5. $
$ {\bf Z}_n[{\bf Z}_{n/2}], $
$ n \geq 4 $ even
$ {\bf Z}_{n/2} $ $ a = -A_3p_1-A_4p_2+A_5p_3-A_7p_4+A_8p_5+A_6p_6; $
$ b = -A_4p_1 + A_3p_2 + A_8p_4 + A_7p_5; $
$ c = A_3p_1 + A_4p_2 + A_5p_3 +A_7p_4 - A_8p_5 + A_6p_6, $
$ p_i \in \mathcal{P}({\bf Z}_n), i = 1, ..., 6. $
$ {\bf{D}}_n, $
$ n \geq 3 $
$ {\bf Z}_n $ $ a = p_1 + (y^2-x^2)p_2 - A_1p_3; $
$ b = 2xyp_2 - A_2p_3; $
$ c = p_1 + (x^2-y^2)p_2 + A_1p_3, $
$ p_i \in \mathcal{P}({\bf{D}}_n), i = 1,2,3. $
$ {\bf{D}}_n[{\bf Z}_n], $
$ n \geq 3 $
$ {\bf{D}}_n $ $ a = 2xyp_1 -A_2p_2 +A_9p_3; $
$ b = (x^2-y^2)p_1 + A_1p_2; $
$ c = -2xyp_1 + A_2p_2 +A_9p_3, $
$ \ p_i \in \mathcal{P}({\bf{D}}_n), i = 1, 2, 3. $
$ {\bf{D}}_n[{\bf{D}}_{n/2}(\kappa_x)], $
$ n \geq 4 $ even
$ {\bf{D}}_{n/2}(\kappa_y)] $ $ a = -A_3p_1 +A_5p_2 -A_7p_3; $
$ b = -A_4p_1 +A_8p_3; $
$ c = A_3p_1 +A_5p_2 + A_7p_3, $
$ p_i \in \mathcal{P}({\bf{D}}_n), i = 1, 2, 3. $
$ {\bf Z}_2 $ $ {\bf 1} $ $ a = p_1; \ b = yp_2; \ c = p_3, $
$ p_i \in \mathcal{P}({\bf Z}_2), i = 1, 2,3. $
$ {\bf Z}_2[{\bf 1}] $ $ {\bf Z}_2 $ $ a = y p_1; \ b = p_2; \ c = yp_3, $
$ p_i \in \mathcal{P}({\bf Z}_2), i = 1, 2, 3. $
$ {\bf Z}_2 \times {\bf Z}_2 $ $ {\bf Z}_2(-I) $ $ a = p_1; \ b = xyp_2; \ c = p_3, $
$ p_i \in \mathcal{P}({\bf Z}_2 \times {\bf Z}_2), i = 1, 2, 3. $
$ {\bf Z}_2 \times {\bf Z}_2[{\bf Z}_2(-I)] $ $ {\bf Z}_2 \times {\bf Z}_2 $ $ a = xyp_1; \ b = p_2; \ c = xyp_3, $
$ p_i \in \mathcal{P}({\bf Z}_2 \times {\bf Z}_2), i = 1, 2, 3. $
$ {\bf Z}_2 \times {\bf Z}_2[{\bf Z}_2(\kappa_x)] $ $ {\bf Z}_2(\kappa_y) $ $ a = xp_1; \ b = yp_2; \ c = xp_3, $
$ p_i \in \mathcal{P}({\bf Z}_2 \times {\bf Z}_2), i = 1, 2, 3. $
$ A_1 = \hbox{Re}(z^{n-2}), \ A_2 = \hbox{Im}(z^{n-2}), \ A_3 = \hbox{Re}(z^{n/2-2}), \ A_4 = \hbox{Im}(z^{n/2-2}), \ A_5 = $
$ \hbox{Re}(z^{n/2}), \ A_6 = \hbox{Im}(z^{n/2}), \ A_7 = \hbox{Re}(z^{n/2+2}), \ A_8 = \hbox{Im}(z^{n/2+2}), \ A_9 = \hbox{Im}(z^n). $
$ \Gamma[\ker \eta] $ $ \ker \lambda $ General form
$ {\bf{SO}}(2) $ $ {\bf{SO}}(2) $ $ a = p_1 + (y^2-x^2)p_2 + 2xyp_3; $
$ b = 2xyp_2 + (x^2-y^2)p_3; $
$ c = p_1 + (x^2-y^2)p_2 - 2xyp_3, $
$ p_i \in \mathcal{P}({\bf{SO}}(2)), i = 1,2,3. $
${\bf{O}}(2) $ $ {\bf{SO}}(2) $ $ a = p_1 + (y^2-x^2)p_2; \ b = 2xyp_2; $
$ c = p_1 + (x^2-y^2)p_2, \ p_i \in \mathcal{P}({\bf{O}}(2)), i = 1,2. $
$ {\bf{O}}(2)[{\bf{SO}}(2)] $ $ {\bf{O}}(2) $ $ a = 2xyp; $
$ b = (x^2-y^2)p; $
$ c = -2xyp, p \in \mathcal{P}({\bf{O}}(2)). $
$ {\bf Z}_n, \\ n \geq 3 $ $ {\bf Z}_n $ $ a = p_1 + (y^2-x^2)p_2 + 2xyp_3 -A_1p_4 -A_2p_5; $
$ b = 2xyp_2 + (x^2-y^2)p_3 + A_1p_5 -A_2p_4; $
$ c = p_1 + (x^2-y^2)p_2 -2xyp_3 +A_1p_4 + A_2p_5, $
$ p_i \in \mathcal{P}({\bf Z}_n ), i = 1,..., 5. $
$ {\bf Z}_n[{\bf Z}_{n/2}], $
$ n \geq 4 $ even
$ {\bf Z}_{n/2} $ $ a = -A_3p_1-A_4p_2+A_5p_3-A_7p_4+A_8p_5+A_6p_6; $
$ b = -A_4p_1 + A_3p_2 + A_8p_4 + A_7p_5; $
$ c = A_3p_1 + A_4p_2 + A_5p_3 +A_7p_4 - A_8p_5 + A_6p_6, $
$ p_i \in \mathcal{P}({\bf Z}_n), i = 1, ..., 6. $
$ {\bf{D}}_n, $
$ n \geq 3 $
$ {\bf Z}_n $ $ a = p_1 + (y^2-x^2)p_2 - A_1p_3; $
$ b = 2xyp_2 - A_2p_3; $
$ c = p_1 + (x^2-y^2)p_2 + A_1p_3, $
$ p_i \in \mathcal{P}({\bf{D}}_n), i = 1,2,3. $
$ {\bf{D}}_n[{\bf Z}_n], $
$ n \geq 3 $
$ {\bf{D}}_n $ $ a = 2xyp_1 -A_2p_2 +A_9p_3; $
$ b = (x^2-y^2)p_1 + A_1p_2; $
$ c = -2xyp_1 + A_2p_2 +A_9p_3, $
$ \ p_i \in \mathcal{P}({\bf{D}}_n), i = 1, 2, 3. $
$ {\bf{D}}_n[{\bf{D}}_{n/2}(\kappa_x)], $
$ n \geq 4 $ even
$ {\bf{D}}_{n/2}(\kappa_y)] $ $ a = -A_3p_1 +A_5p_2 -A_7p_3; $
$ b = -A_4p_1 +A_8p_3; $
$ c = A_3p_1 +A_5p_2 + A_7p_3, $
$ p_i \in \mathcal{P}({\bf{D}}_n), i = 1, 2, 3. $
$ {\bf Z}_2 $ $ {\bf 1} $ $ a = p_1; \ b = yp_2; \ c = p_3, $
$ p_i \in \mathcal{P}({\bf Z}_2), i = 1, 2,3. $
$ {\bf Z}_2[{\bf 1}] $ $ {\bf Z}_2 $ $ a = y p_1; \ b = p_2; \ c = yp_3, $
$ p_i \in \mathcal{P}({\bf Z}_2), i = 1, 2, 3. $
$ {\bf Z}_2 \times {\bf Z}_2 $ $ {\bf Z}_2(-I) $ $ a = p_1; \ b = xyp_2; \ c = p_3, $
$ p_i \in \mathcal{P}({\bf Z}_2 \times {\bf Z}_2), i = 1, 2, 3. $
$ {\bf Z}_2 \times {\bf Z}_2[{\bf Z}_2(-I)] $ $ {\bf Z}_2 \times {\bf Z}_2 $ $ a = xyp_1; \ b = p_2; \ c = xyp_3, $
$ p_i \in \mathcal{P}({\bf Z}_2 \times {\bf Z}_2), i = 1, 2, 3. $
$ {\bf Z}_2 \times {\bf Z}_2[{\bf Z}_2(\kappa_x)] $ $ {\bf Z}_2(\kappa_y) $ $ a = xp_1; \ b = yp_2; \ c = xp_3, $
$ p_i \in \mathcal{P}({\bf Z}_2 \times {\bf Z}_2), i = 1, 2, 3. $
$ A_1 = \hbox{Re}(z^{n-2}), \ A_2 = \hbox{Im}(z^{n-2}), \ A_3 = \hbox{Re}(z^{n/2-2}), \ A_4 = \hbox{Im}(z^{n/2-2}), \ A_5 = $
$ \hbox{Re}(z^{n/2}), \ A_6 = \hbox{Im}(z^{n/2}), \ A_7 = \hbox{Re}(z^{n/2+2}), \ A_8 = \hbox{Im}(z^{n/2+2}), \ A_9 = \hbox{Im}(z^n). $
[1]

L. Bakker. A reducible representation of the generalized symmetry group of a quasiperiodic flow. Conference Publications, 2003, 2003 (Special) : 68-77. doi: 10.3934/proc.2003.2003.68

[2]

Olof Heden, Fabio Pasticci, Thomas Westerbäck. On the existence of extended perfect binary codes with trivial symmetry group. Advances in Mathematics of Communications, 2009, 3 (3) : 295-309. doi: 10.3934/amc.2009.3.295

[3]

Michele Zadra, Elizabeth L. Mansfield. Using Lie group integrators to solve two and higher dimensional variational problems with symmetry. Journal of Computational Dynamics, 2019, 6 (2) : 485-511. doi: 10.3934/jcd.2019025

[4]

Katarzyna Grabowska, Marcin Zając. The Tulczyjew triple in mechanics on a Lie group. Journal of Geometric Mechanics, 2016, 8 (4) : 413-435. doi: 10.3934/jgm.2016014

[5]

Franz W. Kamber and Peter W. Michor. Completing Lie algebra actions to Lie group actions. Electronic Research Announcements, 2004, 10: 1-10.

[6]

Olof Heden, Fabio Pasticci, Thomas Westerbäck. On the symmetry group of extended perfect binary codes of length $n+1$ and rank $n-\log(n+1)+2$. Advances in Mathematics of Communications, 2012, 6 (2) : 121-130. doi: 10.3934/amc.2012.6.121

[7]

Elena Celledoni, Brynjulf Owren. Preserving first integrals with symmetric Lie group methods. Discrete and Continuous Dynamical Systems, 2014, 34 (3) : 977-990. doi: 10.3934/dcds.2014.34.977

[8]

Emma Hoarau, Claire david@lmm.jussieu.fr David, Pierre Sagaut, Thiên-Hiêp Lê. Lie group study of finite difference schemes. Conference Publications, 2007, 2007 (Special) : 495-505. doi: 10.3934/proc.2007.2007.495

[9]

Martin Pinsonnault. Maximal compact tori in the Hamiltonian group of 4-dimensional symplectic manifolds. Journal of Modern Dynamics, 2008, 2 (3) : 431-455. doi: 10.3934/jmd.2008.2.431

[10]

Michael Field, Ian Melbourne, Matthew Nicol, Andrei Török. Statistical properties of compact group extensions of hyperbolic flows and their time one maps. Discrete and Continuous Dynamical Systems, 2005, 12 (1) : 79-96. doi: 10.3934/dcds.2005.12.79

[11]

Pietro-Luciano Buono, V.G. LeBlanc. Equivariant versal unfoldings for linear retarded functional differential equations. Discrete and Continuous Dynamical Systems, 2005, 12 (2) : 283-302. doi: 10.3934/dcds.2005.12.283

[12]

Thomas Kappeler, Riccardo Montalto. Normal form coordinates for the Benjamin-Ono equation having expansions in terms of pseudo-differential operators. Discrete and Continuous Dynamical Systems, 2022  doi: 10.3934/dcds.2022048

[13]

Farid Tari. Two parameter families of binary differential equations. Discrete and Continuous Dynamical Systems, 2008, 22 (3) : 759-789. doi: 10.3934/dcds.2008.22.759

[14]

Ben Muatjetjeja, Dimpho Millicent Mothibi, Chaudry Masood Khalique. Lie group classification a generalized coupled (2+1)-dimensional hyperbolic system. Discrete and Continuous Dynamical Systems - S, 2020, 13 (10) : 2803-2812. doi: 10.3934/dcdss.2020219

[15]

Lakehal Belarbi. Ricci solitons of the $ \mathbb{H}^{2} \times \mathbb{R} $ Lie group. Electronic Research Archive, 2020, 28 (1) : 157-163. doi: 10.3934/era.2020010

[16]

Xuefeng Shen, Khoa Tran, Melvin Leok. High-order symplectic Lie group methods on $ SO(n) $ using the polar decomposition. Journal of Computational Dynamics, 2022  doi: 10.3934/jcd.2022003

[17]

Eitan Tadmor, Prashant Athavale. Multiscale image representation using novel integro-differential equations. Inverse Problems and Imaging, 2009, 3 (4) : 693-710. doi: 10.3934/ipi.2009.3.693

[18]

Ali Hamidoǧlu. On general form of the Tanh method and its application to nonlinear partial differential equations. Numerical Algebra, Control and Optimization, 2016, 6 (2) : 175-181. doi: 10.3934/naco.2016007

[19]

Zalman Balanov, Meymanat Farzamirad, Wieslaw Krawcewicz, Haibo Ruan. Applied equivariant degree. part II: Symmetric Hopf bifurcations of functional differential equations. Discrete and Continuous Dynamical Systems, 2006, 16 (4) : 923-960. doi: 10.3934/dcds.2006.16.923

[20]

Jan J. Sławianowski, Vasyl Kovalchuk, Agnieszka Martens, Barbara Gołubowska, Ewa E. Rożko. Essential nonlinearity implied by symmetry group. Problems of affine invariance in mechanics and physics. Discrete and Continuous Dynamical Systems - B, 2012, 17 (2) : 699-733. doi: 10.3934/dcdsb.2012.17.699

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (250)
  • HTML views (112)
  • Cited by (0)

Other articles
by authors

[Back to Top]